# SDR SWAA2012030601958

- Difficulty date: October 15, 2007
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,504 hours, 40,728 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE, KEEL BEAM LWR PANEL CRACKED AT BS 700.  REPAIRED PANEL IAW SRM.
